# SDR GTIA010098

- Difficulty date: April 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DTW - FLT 521 - AFTER PUSHBACK, NOSE GEAR INDICATOR FLUCTUATED FROM RED TO GREEN.  CLEANED PROX SWITCH AND PLUG FOR NOSE GEAR.  OPS CHECK GOOD IAW MD-80 MM 32-60-00.  NO DEFECTS NOTED AT THIS TIME.  (M)
